MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the sheath was torn and leaked.The 90% stenosed target lesion was located in the middle segment of anterior descending branch.A 1.25mm rotalink burr was selected for coronary artery occlusion procedure.During introduction, the burr catheter entered patient at a low rotation speed.It was noted that the outer skin of the sheath was torn and leaked.The device was removed, and the procedure was successfully completed with another rotalink device.There was no patient complication, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6) hospital.E1: initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.A visual examination of the device found that the sheath was torn up to approximately 2cm distal from the burr housing strain relief.A photo provided by the customer showed the torn sheath in accordance with findings during analysis.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21978891
Report Number2124215-2025-23886
Device Sequence Number7264975
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)261017(10)35086291
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0035086291
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight55 KG